# SDR 2007UALA05119

- Difficulty date: December 15, 2007
- Submitted: March 10, 2008
- Operation: Air carrier
- Aircraft: N211UA
- Make and model: Boeing 777222
- Aircraft serial: 30217
- Aircraft time: 26,818 hours, 6,140 cycles
- Engine: Pwa PW4077
- System (JASC): 4990 · APU Oil System
- Part: Valve
- Part number: 1605361
- Condition: Shutdown
- Location: Apu Thermal Bypa
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU AUTO SHUTDOWN AT DEPARTURE.  HIGH OIL TEMP.  ALSO, APU OIL PRESSURE -3 PSI.  REPLACED LUBE CLUSTER AND THERMAL BYPASS VALVEA/C OK FOR SERVICE.
